# SDR SWIA200616677

- Difficulty date: May 4, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 13,201 hours, 10,964 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1250
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR "TAKEOFF CONFIG SPOILER" WARNING AND "R FLT SPOILER" CAUTION MESSAGE.  REPLACED NR 1 SECU IAW MM 27-62-01.  OPERATIONAL CHECKS GOOD.
